Numerical Method for Weakly Coupled Nonlinear Parabolic System
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 130 | Views: 288 | Weekly Hits: ⮙3 | Monthly Hits: ⮙3

Research Paper | Mathematics | India | Volume 7 Issue 10, October 2018 | Popularity: 7 / 10


     

Numerical Method for Weakly Coupled Nonlinear Parabolic System

Neha K. Malviya, R. M. Dhaigude


Abstract: The aim of the paper is to study a system of finite difference equations corresponding to the weakly coupled nonlinear parabolic system with nonlinear boundary conditions in a bounded domain. Method of upper lower solutions and monotone iteration process are studied. We develop new iteration scheme. Discrete initial boundary value problems are studied by applying the method of upper lower solutions, existence comparison and uniqueness of solutions


Keywords: Diffusion convection system, Initial boundary value Problem, Upper lower solution, Iteration scheme, Existence and uniqueness results


Edition: Volume 7 Issue 10, October 2018


Pages: 1270 - 1275



Make Sure to Disable the Pop-Up Blocker of Web Browser


Text copied to Clipboard!
Neha K. Malviya, R. M. Dhaigude, "Numerical Method for Weakly Coupled Nonlinear Parabolic System", International Journal of Science and Research (IJSR), Volume 7 Issue 10, October 2018, pp. 1270-1275, https://www.ijsr.net/getabstract.php?paperid=ART20192217, DOI: https://www.doi.org/10.21275/ART20192217

Top